Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 131(173), Number 4(12), Pages 419–437 (Mi msb1971)  

This article is cited in 4 scientific papers (total in 4 papers)

On uniform quasiasymptotics of solutions of the second mixed problem for a hyperbolic equation

A. K. Gushchin, V. P. Mikhailov


Abstract: This paper is devoted to the study of uniform quasiasymptotics of the solution of the second mixed problem in $(0,+\infty)\times\Omega$, $\Omega\in\mathbf R_n$, and of the Cauchy problem $(\Omega=\mathbf R_n)$ for the linear hyperbolic equation
$$ u_{tt}-\sum_{i,j=1}^n(a_{ij}(x)u_{x_i})_{x_j}=f(t,x) $$
with initial conditions
$$ u|_{t=0}=\varphi(x),\qquad u_t|_{t=0}=\psi(x). $$
A criterion for the existence of quasiasymptotics of the solution of order $\alpha+2$ is established under the assumption that the function $F(t,x)=f(t,x)\theta(t)+\psi(x)\delta(t)+\varphi(x)\delta'(t)$ has quasiasymptotics of order $\alpha$ and with a certain condition of “isoperimetric type” on the class of domains $\Omega$ considered.
Bibliography: 13 titles.

Full text: PDF file (893 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 59:2, 409–427

Bibliographic databases:

UDC: 517.9
MSC: 35L15, 35L20, 35B40
Received: 21.04.1986

Citation: A. K. Gushchin, V. P. Mikhailov, “On uniform quasiasymptotics of solutions of the second mixed problem for a hyperbolic equation”, Mat. Sb. (N.S.), 131(173):4(12) (1986), 419–437; Math. USSR-Sb., 59:2 (1988), 409–427

Citation in format AMSBIB
\Bibitem{GusMik86}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper On uniform quasiasymptotics of solutions of the second mixed problem for a~hyperbolic equation
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 131(173)
\issue 4(12)
\pages 419--437
\mathnet{http://mi.mathnet.ru/msb1971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=881906}
\zmath{https://zbmath.org/?q=an:0635.35056}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 59
\issue 2
\pages 409--427
\crossref{https://doi.org/10.1070/SM1988v059n02ABEH003144}


Linking options:
  • http://mi.mathnet.ru/eng/msb1971
  • http://mi.mathnet.ru/eng/msb/v173/i4/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
    2. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. Zh. Dumanyan, “On the uniform quasiasymptotics of the solutions of hyperbolic equations”, Math. USSR-Sb., 70:1 (1991), 109–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Denisov V., “On the Stabilization of Mean-Values of Solutions of Cauchy-Problem for 2nd-Order Parabolic Equations”, 315, no. 4, 1990, 777–780  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:331
    Full text:83
    References:50
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021